stopped taking microgynon 30 halfway through pack three weeks ago since then ive been having stomach cramps, clear mucusey discharge, tender boobs, and no withdrawelbleed but had a negative pregnancy test a week ago is this a common reaction to coming of the pill.
Welcome to the ehealthforum and I am really glad to help you out. Your concern is regarding the status of your pregnancy. I would suggest you to do a repeat urine for pregnancy test or get your serum HCG levels estimated ( more accurate than urine tests). The HCG (it is a hormone) levels rise only in pregnancy and its presence will confirm the status of your pregnancy. If pregnancy test comes negative, then you should get a serum HCG test to completely rule out pregnancy. Once the status of pregnancy is sure, then other possibilities can also be explored.
It can be due to hormonal abnormalities due to sudden stoppage of pills, stress or anxiety, changes in diet, rapid weight loss or gain, over exercising, ovarian cysts or thyroid or pituitary disease.
You should consult a gynecologist and get a physical examination done. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.